# SDR EE4Y100197

- Difficulty date: June 5, 2010
- Submitted: June 5, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((EE4Y)) MAIN CARGO CABIN AT BS 500B+3 AND BS 500B+13,5 AT SCANNING LIGHT AREA STRINGER 16 RT WITH CRACK. (W/O Y10122, SUB JOB 2, ITEM 134).
